# SDR ASAA2017080821578

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,064 hours, 4,658 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 240, WHEN POWER REDUCED TO IDLE, CABIN LOSES PRESSURE. CABIN CLIMBS AT 1000 FPM. UNABLE TO CONTROL CABIN PRESSURE WITHOUT ADDING ENGINE POWER. ACFT GROUNDED. PERFORMED CABIN PRESSURE LEAK TEST, LEAK CHECK SATISFACTORY IAW AMM 05-51-91. ACCOMPLISHED FIM 21-00-807. AIRPLANE CANNOT MAINTAIN CABIN PRESSURE ON A SINGLE PACK WITHIN SPECIFIED LIMITS. BOTH PACKS OPERATED NORMALLY DURING SINGLE PACK OPERATION. NO DISCREPANCIES NOTED.
